Translator Disclaimer
15 June 2001 The $\overline\partial$-Neumann operator on Lipschitz pseudoconvex domains with plurisubharmonic defining functions
Joachim Michel, Mei-Chi Shaw
Duke Math. J. 108(3): 421-447 (15 June 2001). DOI: 10.1215/S0012-7094-01-10832-6

Abstract

On a bounded pseudoconvex domain Ω in ℂn with a plurisubharmonic Lipschitz defining function, we prove that the $\overline\partial$-Neumann operator is bounded on Sobolev (1/2)-spaces.

Citation

Download Citation

Joachim Michel. Mei-Chi Shaw. "The $\overline\partial$-Neumann operator on Lipschitz pseudoconvex domains with plurisubharmonic defining functions." Duke Math. J. 108 (3) 421 - 447, 15 June 2001. https://doi.org/10.1215/S0012-7094-01-10832-6

Information

Published: 15 June 2001
First available in Project Euclid: 5 August 2004

zbMATH: 1020.32030
MathSciNet: MR1838658
Digital Object Identifier: 10.1215/S0012-7094-01-10832-6

Subjects:
Primary: 32W05
Secondary: 32U10 , 35N15

Rights: Copyright © 2001 Duke University Press

JOURNAL ARTICLE
27 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.108 • No. 3 • 15 June 2001
Back to Top